# SDR HALA20250103004

- Difficulty date: January 2, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 55,052 hours, 8,577 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Sys
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - FUEL T TANK XFR FAULT. FOUND FUEL TRIMTK ISOL VALVE (702QN) FAILED OPEN. REMOVED AND REPLACED SMA 702QN PER AMM 28-27-52. OPS/VALVES TEST OK. OK FOR SVC.
